A Caltech Library Service

Norms of random submatrices and sparse approximation

Tropp, Joel A. (2008) Norms of random submatrices and sparse approximation. Comptes Rendus Mathematique, 346 (23-24). pp. 1271-1274. ISSN 1631-073X. doi:10.1016/j.crma.2008.10.008.

[img] PDF
Restricted to Caltech community only
See Usage Policy.


Use this Persistent URL to link to this item:


Many problems in the theory of sparse approximation require bounds on operator norms of a random submatrix drawn from a fixed matrix. The purpose of this Note is to collect estimates for several different norms that are most important in the analysis of ℓ1 minimization algorithms. Several of these bounds have not appeared in detail.

Item Type:Article
Related URLs:
URLURL TypeDescription
Tropp, Joel A.0000-0003-1024-1791
Additional Information:Copyright © 2008 Académie des sciences. Received 12 February 2008; accepted 13 October 2008. Available online 8 November 2008. This work was supported in part by DARPA/ONR N66001-06-1-2011.
Funding AgencyGrant Number
Office of Naval ResearchN66001-06-1-2011
Issue or Number:23-24
Record Number:CaltechAUTHORS:TROcrm08
Persistent URL:
Official Citation:J.A. Tropp, C. R. Acad. Sci. Paris, Ser. I 346 (2008).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13065
Deposited By: Archive Administrator
Deposited On:16 Jan 2009 20:33
Last Modified:08 Nov 2021 22:35

Repository Staff Only: item control page